How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45195
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Came home from Europe after visiting Paris, London and

Customer Question

Came home from Europe after visiting Paris, London and Amsterdam. It was a hurried 4 day trip.On the flight back I started getting chills a and fever along with a headache. BBY the time I got home from the airport, the diaarrhia kicked in badly and the chills and fever worsened. It's been this way for 4 days. Any opinion in regards ***** ***** treatments until I can get to a doctor. Thank you for yoyo help. Robert B
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is DR. David

you could very well have travelers diarrhea.

you should use over the counter Immodium (loperimide) 3-6 pills a day to see if this helps stop your diarrhea.

you should be drinking gadorade or sports drinks and eating bananas to help replenish your electrolytes lost in your diarrhea.

do see a doctor as soon as you can for stool testing. you might need a course of antibiotics to help clear up this diarrhea symptoms.

get a thermometer to monitor your body temperature as well.

fevers above 101F, you should go to the ER for evaluation by a doctor.

if you see blood in your diarrhea, you should go to the ER

let me know if you have questions.

Customer: replied 1 year ago.
Thank you for the suggestions and I will follow them until I can get to a Doctor, Robert.
Expert:  Dr. David replied 1 year ago.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com